# SDR AU970647

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Slideblock
- Part number: 6607
- Condition: Damaged
- Location: Propeller Assy
- Component: 09241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER ADJACENT SLIDEBLOCKS (2OFF) DISLODGED AND DAMAGED
